# SDR DALA2022021701098

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,781 hours, 15,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:605, CORRECTIVE ACTION: SECURED LOOSE LIGHT PER B767 AMM 33-51 OK FOR SVC. (2121645)
